MEDTRONIC XOMED INC. IPC® HANDPIECE - XPS® STRAIGHTSHOT® M5; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) I
Back to Search Results |
| Model Number |
1899200 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Vibration (1674); Noise, Audible (3273)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during intra-op, the m5 debrider was making noises, that were not normal when a burr was attached.The debrider was temperamental when working and had more sporadic moments of working than not, which is not suitable in surgery.There was no patient involvement.
Additional Manufacturer Narrative
H3: the cable had a strong kink.The bearings, seals, and o-rings were worn.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.